A two-dimensional generalization of the integrable Steklov
Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1087-1091
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_5_a13,
author = {P. I. Holod},
title = {A two-dimensional generalization of the integrable {Steklov}},
journal = {Doklady Akademii Nauk},
pages = {1087--1091},
year = {1987},
volume = {292},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a13/}
}
P. I. Holod. A two-dimensional generalization of the integrable Steklov. Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1087-1091. http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a13/